skin-hair-icon
Hair fall solution
I am 17 yrs old male having severe hair loss and thinning of hair can I use minoxidil does it cause any side effects
52 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Greetings. since when do you have hair fall? You seem to be having diffuse hair fall. This could be because of recent physical / emotional insults or stresses and may be manifesting now - including possible damage due to a strong hair cosmetic/or straightening procedure. Also do you have any family history of alopecia. You'll need hair care lotions- those with vasodilator properties. See a qualfied dermatologist near you. Further queries may be sent on follow up messaging. warm regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.